Ask a doctor

Im 29. just 5 weeks ago had botox between my brows for the 1st time. since, my brow and forehead have been moving involuntarily?

I've seen 2 Drs whom have never heard of this, and have been very dismissive! It am unable to squint when I try, however for example washed my face and dried it this morning feeling slight pain and movement in my forehead. I looked in the mirror and my face was as though I was deeply worried and as though I was about to cry! I tried to massage it out, then used ice which seemed to help... What will I do? What is happening?!!

Doctor Answers (1)

Had Botox, forehead and brow moving involuntarily

+1

In my opinion, what is happening is that the muscle (glabella) between your brows is unable to move from the Botox. But, the other muscles in the forehead, depressors, eyebrows, etc. are still able to move. Sometimes these muscles are actually stronger at that point because the glabella muscle isn't moving and therefore, they move harder and more frequently. To stop it you have two choices - 1. don't get Botox again and when your glabella returns to normal functioning, your muscles will all return to how they were before, or 2. get a full treatment of Botox in the glabella, forehead, brows, etc. and none of the muscles will move so it will stop it all together. I would also tell you that because your other muscles are working so much harder and even involuntarily, the likelihood of your Botox lasting 3-4 months is pretty minimal, so everything should return to normal more quickly.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.